I take adderral for ADHD symptoms. In the past week, I started to experience sharp pains in my left chest. It especially comes on when I'm stressed.... Stressful job. And someone startled me the other day and it hurt pretty severely. I took my normal dose today and suddenly started to have symptoms again out of nowhere especially when I breathe deep. I took some aspirin and they have subsided... I'm obviously never going to use it again., but should I be worried enough to go to the er tonight?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Chest Pain , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.